# SDR CA970506014

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assembly
- Part number: 50068582
- Condition: Out Of Balance
- Location: Nlg
- Part time: 11,884 hours
- Component: D226980422
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DUING TAKEOFF, A MODERATE TO SEVERE VIBRATION WAS EXPERIENCED THROUGH THE NOSE GEAR. TWO NOSE WHEELS WERE REPLACED. BALANCING WEIGHTS HAD BEEN LOST ON ORIGINAL WHEELS CAUSING PROBLEM.
